Hi all, have been on Zoloft 50mg for about 4 months for depression and anxiety - was doing ok (I know, it's a small dose) yet three weeks ago I had a major relapse, including goodbye libido. Pdoc has now added 150mg of Wellbutrin to the mix; he feels this is better than upping the Zoloft and should return the libido. My question is - will I have any ramp-up side effects with Wellbutrin, similar to those of first starting out on a med, and, has this mix of Zoloft and Wellbutrin worked for others out there ... I appreciate your opinion as I continue my journey to just experience a genuine smile from within, after numerous years of suffering. Many thanks in advance for your responses.
Adding Wellbutrin is a viable option. It is known to enhance the libido for some people and will hopefully counteract the anorgasmic effect of the Zoloft. Give it a try and hang in there; it is a journey well worth the effort.
I take welbutrin with an antidepressant and it really helps. You may have a few side affects(or not) for the first week, but it helps energy level and helped my libido as well. Good luck keep us updated!
Hi there. Yes, I do have experience with Zoloft and Wellbutrin. I only take 25mg of Zoloft and 50 mg of Wellbutrin. If I take any more Wellbutrin I feel irritable and edgy and I can't sleep well. If I took 150 mg of WB, I would be bouncing off the walls! However, everyone reacts differently to different doses. Starting at a lower dose is always wise, then gradually increase as needed. Good luck!!
I have taken Wellbutrin for years this March I added Zoloft and it really helps. I did not notice symptoms from eithe. Sexually it works great no problems there with other meds it did not exist, good luck with your journey
I have been on 75mg of zoloft for 15+ years now & recently I felt like it wasn't enough, My doc added wellbutrin 150 xL in the AM. I see people post on here that take both in the morning, but I have been told by my pcp that taking both at the same time can cause serotonin syndrome and make you experience extreme dizziness, libido loss, night sweats,and headaches. I did take both at night for a while and was very sick, so I was told I could take the wellbutrin in the AM and the serotonin at night cause the zoloft at night it makes me so sleepy. Anyone else experience this?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Nov 2013 • 4 answers
Updated 24 Jul 2015 • 2 answers
Updated 13 Apr 2017 • 1 answer
Updated 22 Jan 2018 • 1 answer
Updated 23 Jun 2018 • 1 answer